# SDR DALA2021082705068

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 84,737 hours, 38,514 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3250 PASSENGER CREW DOOR 841 DOOR STOPS OUT OF ADJUSTMENT. CORRECTIVE ACTION: ADJUSTED ALL DOOR STOPS PER A320 AMM 52-11-00. OK FOR SERVICE. (1925607)
